Pronunciation: a SEET a MIN five fen, DEX troe me THOR fan, gwye FEN e sin, SOO doe ee FED rin

Brand: Duraflu, robitus Cold Cough and Flu, Theraflu Max-D serious Cold & Flu


Do no take much more of this medication than is recommended. An overdose of paracetamol can damage your liver or reason death.

You are watching: Can i take robitussin and tylenol together

call your doctor at when if you have actually nausea, pains in your top stomach, itching, ns of appetite, dark urine, clay-colored stools, or jaundice (yellowing of your skin or eyes).


In rarely cases, acetaminophen may reason a severe skin reaction. Stop acquisition this medicine and also call your physician right away if you have skin redness or a rash the spreads and also causes blistering and peeling.


Acetaminophen is contained in many combination medicines. Taking specific products together can cause you to get too much acetaminophen which deserve to lead to a deadly overdose. examine the label to see if a medicine contains acetaminophen or APAP.


What is acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine?

Acetaminophen is a ache reliever and also fever reducer.

Dextromethorphan is a cough suppressant. That affects the signal in the mind that trigger cough reflex.

Guaifenesin is one expectorant. It helps loosen congestion in her chest and also throat, make it less complicated to cough out with your mouth.

Pseudoephedrine is a decongestant that shrinks blood vessels in the nasal passages. Dilated blood ship can reason nasal congestion (stuffy nose).

Acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine is a combination medicine supplied to law headache, fever, body aches, cough, chest congestion, stuffy nose, and also sinus congestion caused by allergies, the typical cold, or the flu.


Acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine may also be supplied for functions not noted in this medication guide.


You need to not use this medicine if you space allergic to acetaminophen, dextromethorphan, guaifenesin, or pseudoephedrine.


Do not usage this medicine if you have taken an MAO inhibitor in the previous 14 days. A dangerous medicine interaction might occur. MAO inhibitors encompass isocarboxazid, linezolid, phenelzine, rasagiline, selegiline, and also tranylcypromine.

Ask a medical professional or pharmacist if the is safe for girlfriend to take it this medicine if you have other medical conditions, especially:

liver disease, alcoholism, or if girlfriend drink much more than 3 alcoholic beverages per day; high blood pressure, heart disease, coronary artery disease, or recent heart attack; diabetes; glaucoma; epilepsy or other seizure disorder; enlarged prostate or urination problems; cough through mucus, or cough led to by emphysema or chronic bronchitis; pheochromocytoma (an adrenal gland tumor); or overactive thyroid.

It is not known whether acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine will injury an unborn baby. execute not use this medicine without your doctor"s advice if you space pregnant.


This medication might pass into breast milk and also may harm a education baby. Decongestants may also slow chest milk production. Do not use this medication without her doctor"s advice if you room breast-feeding a baby.


Artificially sweetened liquid medicine might contain phenylalanine. Check the medication brand if you have phenylketonuria (PKU).


How must I take this medicine?

Use exactly as command on the label, or as prescribed by her doctor. Perform not use in bigger or smaller quantities or for longer than recommended. This medication is generally taken just for a short time until your symptoms clear up.


Do no take much more of this medication 보다 is recommended. An overdose of paracetamol can damage your liver or reason death.


Do not give this medication to a son younger 보다 4 years old. Always ask a doctor prior to giving cough or cold medication to a child. fatality can happen from the misuse of cough or cold medicine in very young children.


Dissolve one packet that the flour in at least 4 ounces of water. Line this mixture and drink all of it ideal away.

Do not take for much longer than 7 days in a row. avoid taking the medicine and call your medical professional if friend still have actually a heat after 3 days of use, friend still have pain after 7 days (or 5 job if treating a child), if her symptoms get worse, or if you have a skin rash, continuous headache, or any type of redness or swelling.


If you require surgery or medical tests, phone call the surgeon or medical professional ahead that time if you have actually taken this medication within the past few days.


What happens if I miss a dose?

Since this medication is taken when needed, you might not be on a dosing schedule. If you are taking the medicine regularly, take the missed dose as soon as friend remember. Skip the missed dose if it is virtually time for your next scheduled dose. Do not take it extra medication to comprise the let go dose.


Seek emergency medical attention or speak to the Poison assist line in ~ 1-800-222-1222. An overdose that acetaminophen can be fatal.


The an initial signs that an acetaminophen overdose encompass loss of appetite, nausea, vomiting, stomach pain, sweating, and also confusion or weakness. Later on symptoms may include pain in your upper stomach, dark urine, and yellowing of your skin or the whites of her eyes.


Ask a physician or pharmacist before using any kind of other cold, allergy, pain, or sleep medication. Paracetamol (sometimes abbreviated as APAP) is included in many combination medicines. Taking specific products with each other can reason you to acquire too lot acetaminophen which have the right to lead come a deadly overdose. check the label to watch if a medicine consists of acetaminophen or APAP.


Avoid drinking alcohol. The may boost your hazard of liver damage while you room taking acetaminophen.


This medication may impair your thinking or reactions. Be mindful if you journey or do anything that requires you to it is in alert.


Get emergency medical aid if friend have any of these signs the an allergy reaction: hives; challenge breathing; swelling of your face, lips, tongue, or throat.


In rarely cases, paracetamol may cause a severe skin reaction that can be fatal. This can occur also if you have actually taken paracetamol in the past and had no reaction. Stop acquisition this medicine and call your doctor right far if you have actually skin redness or a rash that spreads and also causes blistering and also peeling. If you have this type of reaction, you should never again take any kind of medicine that consists of acetaminophen.


chest pain; fast, slow, or uneven heart rate; severe dizziness, feeling favor you can pass out; mood changes, confusion, hallucinations, tremor, seizure (convulsions); fever; small or no urinating; nausea, pain in your top stomach, itching, lose of appetite, dark urine, clay-colored stools, jaundice (yellowing of your skin or eyes); or dangerously high blood press (severe headache, blurred vision, buzzing in your ears, anxiety, chest pain, uneven heartbeats, seizure).

Common side effects may include:

dizziness, weakness; gentle headache; mild nausea, diarrhea, upset stomach; dry mouth, nose, or throat; emotion nervous, restless, irritable, or anxious; or sleep problems (insomnia).

This is no a complete list of side effects and others may occur. Contact your medical professional for medical advice around side effects. You may report side results to FDA in ~ 1-800-FDA-1088.


What other drugs will affect this medicine?

Other medicine may connect with acetaminophen, dextromethorphan, guaifenesin, and also pseudoephedrine, consisting of prescription and over-the-counter medicines, vitamins, and herbal products. Tell each of her health care providers about all medicines you usage now and any medication you start or protect against using.


Where can I get more information?

Your pharmacist have the right to provide an ext information about acetaminophen, dextromethorphan, guaifenesin, and pseudoephedrine.


Remember, keep this and also all other medicines out of the with of children, never share your drugs with others, and use this medication only for the point out prescribed.

See more: Regarding The Difference Between Fiction And Nonfiction Which Statement Is Most Accurate


Every initiative has been made come ensure the the information noted by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and also complete, yet no guarantee is do to that effect. Drug information consisted of herein might be time sensitive. Multum information has actually been compiled for usage by healthcare practitioners and also consumers in the unified States and also therefore Multum does not warrant the uses exterior of the United says are appropriate, unless specifically suggested otherwise. Multum"s drug information does no endorse drugs, diagnose patient or recommend therapy. Multum"s drug details is an informational source designed to aid licensed medical care practitioners in caring for their patients and/or to serve consumers the town hall this company as a complement to, and not a instead of for, the expertise, skill, knowledge and judgment of medical care practitioners. The lack of a warning for a provided drug or drug mix in no way should be interpreted to show that the drug or drug mix is safe, effective or ideal for any type of given patient. Multum does not assume any responsibility for any type of aspect of health care administered v the aid of information Multum provides. The information included herein is not intended to cover all possible uses, directions, precautions, warnings, medicine interactions, allergy reactions, or disadvantage effects. If you have actually questions around the drugs you are taking, examine with your doctor, nurse or pharmacist.


Your use of the content listed in this business indicates the you have read, understood and agree come the End-User license Agreement, which can be accessed by End-User license Agreement, which deserve to be accessed by clicking on this link.
*
*

This information does not change the advice that a doctor. Healthwise, Incorporated, disclaims any type of warranty or liability because that your usage of this information. Your use of this information means that girlfriend agree to the terms of Use. Learn exactly how we construct our content.


Healthwise, Healthwise because that every health decision, and also the Healthwise logo design are trademarks that Healthwise, Incorporated.


NOTICE: This health information to be not produced by the college of Michigan health System (UMHS) and also may no necessarily reflect details UMHS practices. For clinical advice relating to your personal condition, please consult your doctor. Complete disclaimer